# SDR SWIA202161596

- Difficulty date: August 7, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R380754
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SURROUND: FS310, ANGLE/BRACKET REINFORCING THE ANCHOR FITTING IS CRACKED. (MARKED)     (C-CHECK RO 10/4/2021)    INSTALLED NEW PASSENGER DOOR SURROUND: FS310, ANGLE/BRACKET  REF CRJ200 AMM 52-11-17-400-802. NO DEFECTS NOTED, TORQUE  TUC4822 DUE 30-JUN-22 TUC8604 DUE 30-NEV-21.
